MAUDE Adverse Event Report: ERBE ELEKTROMEDIZIN GMBH ERBE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

ERBE ELEKTROMEDIZIN GMBH ERBE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 20140-008
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
While doing a robotic assisted low anterior resection, this rn plugged in to erbe machine the cord to the motor stapler pack.Error message came up on robot monitor saying "bad connection".Second motor stapler pack opened, and plugged in as done with the first motor pack.This time a "non-recoverable fault subsystem failure" came up on robot monitor.Intuitive immediately called surgeon at surgeon console, and they were unable to move robot arms.Intuitive rep stated to remove all instruments from robotic arms ,and power down robot.Surgeon decided at this point to proceed with case laparoscopically.Robot then powered down per intuitive rep., along with erbe machine.Rep instructed this rn to then go behind erbe machine and turn it off, then back on, then to power robot back up.Intuitive rep then stated that erbe was communicating with robot again.

Brand Name
ERBE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
ERBE ELEKTROMEDIZIN GMBH
2225 northwest parkway se
marietta GA 30067
MDR Report Key7930075
Report Number7930075
Device Sequence Number16643834
Product Code GEI
UDI-Device Identifier04050147018297
UDI-Public(01)04050147018297
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/25/2018
Report Date (Section F) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20140-008
Device Catalogue Number20140-008
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/03/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2018
Patient Sequence Number1
Date Report Sent to FDA09/25/2018